Can Restylane Give You Chest Pains or Inflamed Bones?
- Asked by 3642anon in nashville, tn
- 3 years ago
Restylane and chest pain
As far as I know restylane should not give you chest pains or bony aches. You may want to follow-up with your medical doctor for these symptoms.
Restylane cannot give you chest pains or inflamed bones
Restylane cannot give you chest pains or inflamed bones as far as I know. It is unlikely that your pains are related to Restylane injections.
Restylane does NOT cause Chest Pain
With the millions of people treated with Restylane we have a pretty good idea of what can and does happen with such treatment. I have not seen nor heard of bone inflammation or chest pain as a known much less common complication of Restylane. If you have chest pain you really should have it looked at rather than blaming it on Restylane.
Restylane's safety track record
There has been no connection of which I am aware of systemic reactions to Restylane. No connective tissue disease reaction, etc. Restylane is hyaluronic acid that we all have in our bodies. It's in the dermis underneath the epidermis. I doubt you would have such a reaction, but of course nothing is impossible. If you are having these symptoms you should see your primary doctor to rule out other things including lyme disease,etc.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.